# SDR ABXA060063

- Difficulty date: January 12, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 58,899 hours, 60,789 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Repair
- Part number: 591013013
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LEFT UPPER CORNER 5910130-13 DOUBLER (ORIGINAL OEM) CRACKED FROM LEFT EOP.  REPAIRED CORNER IAW REA D953-53106-MR.
